Alert archive / Wyoming / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 31, NWS Cheyenne, WY

June 15, 2011Albany County, Laramie County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 15, 2011, 7:24 PM MDT for Albany County, Laramie County, Wyoming. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2011, 7:24 PM MDT (01:24 UTC)
Expired
Jun 15, 2011, 8:00 PM MDT
In force
36 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Albany County, WY, Laramie County, WY

The radar

The Cheyenne radar (KCYS), 51 km from the middle of the area, began a volume at 01:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 7:24 PM MDTTSTM WND GST 48Laramie, WY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 1.4 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2011-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2011-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4833 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

755 
WUUS55 KCYS 160124
SVRCYS
WYC001-021-160200-
/O.NEW.KCYS.SV.W.0031.110616T0124Z-110616T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
724 PM MDT WED JUN 15 2011

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL ALBANY COUNTY IN SOUTHEAST WYOMING...
  WEST CENTRAL LARAMIE COUNTY IN SOUTHEAST WYOMING...

* UNTIL 800 PM MDT

* AT 720 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES NORTH OF LARAMIE...AND
  MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HORSE CREEK AND FEDERAL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4156 10507 4127 10506 4130 10562 4150 10562
TIME...MOT...LOC 0124Z 266DEG 30KT 4140 10550
WIND...HAIL 60MPH <.75IN

$$

MAZUR
2 follow-up statements
022 
WWUS55 KCYS 160139
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
739 PM MDT WED JUN 15 2011

WYC001-021-160200-
/O.CON.KCYS.SV.W.0031.000000T0000Z-110616T0200Z/
ALBANY WY-LARAMIE WY-
739 PM MDT WED JUN 15 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
LARAMIE AND EAST CENTRAL ALBANY COUNTIES UNTIL 800 PM MDT...

AT 737 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED 7 MILES WEST OF HORSE CREEK...OR 16
MILES NORTHEAST OF LARAMIE...MOVING EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  HORSE CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4129 10536 4151 10535 4156 10507 4128 10506
TIME...MOT...LOC 0139Z 265DEG 32KT 4141 10529
WIND...HAIL 60MPH <.75IN

$$

MAZUR
934 
WWUS55 KCYS 160157
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
757 PM MDT WED JUN 15 2011

WYC001-021-160207-
/O.EXP.KCYS.SV.W.0031.000000T0000Z-110616T0200Z/
ALBANY WY-LARAMIE WY-
757 PM MDT WED JUN 15 2011

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL LARAMIE AND EAST
CENTRAL ALBANY COUNTIES WILL EXPIRE AT 800 PM MDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF  
THE WARNED AREA.

LAT...LON 4129 10536 4151 10535 4156 10507 4128 10506
TIME...MOT...LOC 0157Z 265DEG 32KT 4142 10508

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 2:30 PM MDT, 4 hours 54 minutes earlier.

Area forecast discussion, Jun 15, 2:30 PM MDT, 4 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
230 PM MDT WED JUN 15 2011

.SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT
QUIET WEATHER OVER THE CWA LATE THIS AFTERNOON WITH SOME INCREASE
IN CLOUD COVER NOTED ACROSS WESTERN PARTS OF THE CWA. WV LOOPS
SHOWS SHORTWAVE CURRENTLY MOVING ACROSS IDAHO AND NEVADA AND THIS
WILL CROSS THE CWA OVERNIGHT AND MAY BRING A FEW SHOWERS MAINLY TO
THE MTNS WHILE INCREASING CLOUDS SOMEWHAT ELSEWHERE. UPPER FLOW
THEN BACKS TO SW OVER THE CWA THURSDAY AS A MORE SIGNIFICANT
SHORTWAVE ROUNDS THE BASE OF AN UPPER LOW OVER FAR SW CANADA.
APPROACH OF THIS SHORTWAVE IN COMBINATION WITH SOME INCREASE IN
UPSLOPE FLOW IN RESPONSE TO DEEPENING LEE CYCLONE OVER EASTERN
COLORADO SHOULD SET OFF AT LEAST SCATTERED SHOWERS AND THUNDERSTORMS
INITIALLY OVER EASTERN WY THURSDAY AFTERNOON THEN SPREADING EAST
DURING THE EVENING. LATEST INSTABILITY PROGS NOT REAL HIGH WITH
CAPES PROGGED IN THE 500-1200 J/KG RANGE BY LATE THURSDAY AFTERNOON
THUS A FEW STRONG/SEVERE STORMS POSSIBLE AS A FAIR AMOUNT OF SHEAR
EXPECTED. ACTIVITY SHOULD LIFT NORTHEASTWARD THURSDAY NIGHT ALONG
WITH THE PASSAGE OF A PACIFIC COOL FRONT. LESS CONVECTION EXPECTED
FRIDAY AS DRIER AIRMASS SPREADS OVER THE CWA BUT STILL ENOUGH
AFTERNOON INSTABILITY FOR LOW POPS IN SOME AREAS.

.LONG TERM...SATURDAY THROUGH WEDNESDAY
BOTH THE 12Z ECMWF AND GFS ARE IN GENERAL AGREEMENT WITH OVERALL
SYNOPTIC PATTERN...WHICH WILL BE RELATIVELY PROGRESSIVE IN THE
MID AND UPPER LEVELS. A LARGE SCALE TROUGH WILL BE THE DOMINANT
FEATURE ALONG AND WEST OF THE ROCKIES THROUGH EARLY NEXT WEEK.
AS A RESULT...THE FLOW ALOFT WILL BE SOUTHWESTERLY WITH PERIODIC
SHORTWAVES ROUNDING THE BASE OF THE TROUGH AND EJECTING NORTHEAST
ACROSS THE CWA. LOW AND MID LEVEL MOISTURE WILL BE SUFFICIENT FOR
SCATTERED CONVECTION EACH DAY. SEVERE POTENTIAL AT THIS TIME
APPEARS LOW...MAINLY CONFINED TO THE GREAT PLAINS. THE ECMWF HAS
BEEN TRENDING DEEPER WITH THE TROUGH THAN THE GFS...AND CLOSES OFF
A LOW OVER IDAHO SUNDAY. THIS LOW SETTLES SOUTHEAST THROUGH
NORTHERN UTAH MONDAY AND THEN TRACKS EAST ACROSS COLORADO
TUESDAY...THEN LIFTING NORTHEAST INTO CENTRAL NEBRASKA AND SOUTH
DAKOTA TUESDAY NIGHT AND WEDNESDAY. NOT TOTALLY SOLD ON THE ECMWF
SOLUTION AND WILL TREND TOWARD A GFS/ECMWF ENSEMBLE MEAN COMPROMISE.
SURFACE LOW PRESSURE WILL DEVELOP OVER EASTERN COLORADO SATURDAY
WHICH WILL INCREASE THE UPSLOPE LOW LEVEL FLOW AND MOISTURE
ADVECTION...ESPECIALLY EAST OF THE LARAMIE RANGE. WILL SEE A
GENERAL DECREASE IN CONVECTIVE COVERAGE SATURDAY NIGHT WITH THE
EXIT OF ONE SHORTWAVE...THEN AREAL INCREASE SUNDAY THROUGH MONDAY
WITH THE APPROACH AND PASSAGE OF THE NEXT SHORTWAVE. THE SHOWERY
PATTERN WILL CONTINUE BUT SHIFT TO OUR NORTHERN CWA TUESDAY
AND TUESDAY NIGHT AS AN UPPER RIDGE OVER THE GREAT BASIN SLIDES
SLOWLY EAST. WEDNESDAY WILL BE DRIER WITH THE UPPER RIDGE AXIS
JUST WEST OF THE CONTINENTAL DIVIDE. TEMPERATURES SATURDAY WILL
BE NEAR SEASONAL NORMALS...THEN TREND COOLER SUNDAY AND MONDAY
WITH THE UPPER TROUGH AXIS OVERHEAD...FOLLOWED BY GRADUAL
MODERATION TUESDAY AND WEDNESDAY.

&&

.AVIATION...18Z TAF ISSUANCE
VFR CONDITIONS WILL PREVAIL THROUGH THURSDAY MORNING. IT WILL BE
BREEZY AT TIMES OVER SOUTHEAST WYOMING THROUGH EARLY THIS
EVENING...THEN WINDS WILL DIMINISH. SKIES WILL REMAIN MOSTLY
CLEAR THIS AFTERNOON...THEN MAINLY MID AND HIGH LEVEL CLOUDS WILL
INCREASE FROM WEST TO EAST TONIGHT IN ADVANCE OF THE NEXT WEATHER
SYSTEM. ISOLATED SHOWERS WILL BE POSSIBLE OVER CARBON COUNTY
TONIGHT AND THURSDAY MORNING AND HAVE INCLUDED VCSH FOR KRWL.

&&

.FIRE WEATHER...
DRY AND WARMER CONDITIONS WILL CONTINUE THIS AFTERNOON...ALONG WITH
GUSTY SOUTHWEST WINDS OF 25 TO 35 MPH ALONG AND WEST OF THE LARAMIE
RANGE. THE MINIMUM RELATIVE HUMIDITIES WILL BE BETWEEN 15 AND 25
PERCENT FOR THE LOWER ELEVATIONS. SCATTERED SHOWERS AND THUNDERSTORMS
WILL DEVELOP OVER MUCH OF THE CWA THURSDAY AFTERNOON AND EVENING.
TEMPERATURES WILL BE SLIGHTLY COOLER AND MINIMUM RELATIVE HUMIDITIES
SLIGHTLY HIGHER. MILD TEMPERATURES AND ISOLATED LATE DAY SHOWERS AND
THUNDERSTORMS WILL AFFECT THE CWA FRIDAY THROUGH EARLY NEXT WEEK.
THE DISTRICT FUELS ARE STILL GREEN AND WILL NOT SUPPORT LARGE FIRE
GROWTH.

&&

.HYDROLOGY...FLOOD WARNINGS REMAIN IN EFFECT THROUGH THIS WEEKEND
FOR THE UPPER NORTH PLATTE RIVER FOR SNOW MELT FROM THE SIERRA
MADRE AND SNOWY RANGES. WARM TEMPERATURES TODAY AND THURSDAY WILL
THE SNOW MELT CONTINUING AT A STEADY RATE OF BETWEEN 1.0 AND 1.5
INCHES OF SNOW WATER EQUIVALENT FROM THE SIERRA MADRE AND SNOWY
RANGES. THE RATE OF SNOW MELT WILL DECREASE THIS WEEKEND AND
EARLY NEXT WEEK AS MOUNTAIN TEMPERATURES GRADUALLY COOL...HOWEVER
THE HIGH WATER LEVELS WILL CONTINUE. FLOOD WARNINGS REMAIN IN
EFFECT FOR THE NORTH PLATTE RIVER AT HENRY AND MITCHELL... BUT
HAVE BEEN DISCONTINUED AT MINATARE WHERE THE WATER LEVELS HAVE
FALLEN BELOW STAGE.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

SHORT TERM/FIRE WEATHER...EMANUEL
LONG TERM/AVIATION/HYDROLOGY...JAMSKI
Hazardous weather outlook, Jun 15, 6:48 PM MDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
648 PM MDT WED JUN 15 2011

WYZ101>119-170100-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
648 PM MDT WED JUN 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

ISOLATED SHOWERS AND THUNDERSTORMS WILL OCCUR ACROSS AREAS ALONG
AND WEST OF THE LARAMIE RANGE THROUGH MID-EVENING. THESE
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS OF UP TO 55
MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE WILL BE A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS
ON THURSDAY. SOME OF THESE THUNDERSTORMS WILL HAVE THE POTENTIAL
TO BECOME SEVERE EAST OF THE LARAMIE RANGE. A SMALLER LIKELIHOOD OF
LATE DAY THUNDERSTORMS IS POSSIBLE FRIDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-170100-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
648 PM MDT WED JUN 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE WILL BE A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS
ON THURSDAY. SOME OF THESE THUNDERSTORMS WILL HAVE THE POTENTIAL
TO BECOME SEVERE ACROSS THE WESTERN NEBRASKA PANHANDLE. A SMALLER
LIKELIHOOD OF LATE DAY THUNDERSTORMS IS POSSIBLE FRIDAY THROUGH
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Special weather statement, Jun 15, 6:18 PM MDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
618 PM MDT WED JUN 15 2011

WYZ105-110-114-115-160100-
LARAMIE VALLEY WY-NORTH SNOWY RANGE FOOTHILLS WY-SHIRLEY BASIN
WY-SNOWY RANGE WY-
618 PM MDT WED JUN 15 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ALBANY AND EASTERN CARBON
COUNTIES UNTIL 700 PM MDT...

AT 616 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ELK MOUNTAIN...OR 43 MILES EAST OF
RAWLINS...MOVING EAST AT 45 MPH.

WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ARLINGTON...
  ROCK RIVER...
  I-80 EXIT 267...

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 246 AND
279.

MAZUR
Special weather statement, Jun 15, 6:40 PM MDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
640 PM MDT WED JUN 15 2011

WYZ104-105-109>115-160200-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
INCLUDING THE CITIES OF...MUDDY GAP...MEDICINE BOW...RAWLINS...
SINCLAIR...HANNA...ARLINGTON...ELK MOUNTAIN...BAGGS...DIXON...
SARATOGA...ENCAMPMENT...RIVERSIDE...CENTENNIAL...ALBANY...
WOODS LANDING...LARAMIE
640 PM MDT WED JUN 15 2011

...BRIEF STRONG WIND GUSTS TO ACCOMPANY SHOWERS AND THUNDERSTORMS
ACROSS CARBON AND ALBANY COUNTIES...

ISOLATED SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS CARBON AND
ALBANY COUNTIES THROUGH 8 PM. RAIN FALLING FROM THESE SHOWERS AND
THUNDERSTORMS WILL INTERACT WITH MUCH DRIER AIR AT THE SURFACE TO
PRODUCE BRIEF WIND GUSTS TO 55 MPH. MOTORISTS TRAVELLING ALONG
INTERSTATE 80 AND OTHER AREA ROADWAYS SHOULD BE PREPARED TO
ENCOUNTER THESE SUDDEN AND BRIEF WIND GUSTS THIS EVENING.

HAHN

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 1:21 PM MDTSevere Thunderstorm WarningCYSAlbany39 min
Jun 16, 1:50 PM MDTSevere Thunderstorm WarningCYSGoshen40 min
Jun 16, 1:59 PM MDTSevere Thunderstorm WarningCYSLaramie, Platte46 min
Jun 16, 2:28 PM MDTSevere Thunderstorm WarningCYSGoshen23 min
Jun 16, 2:36 PM MDTSevere Thunderstorm WarningCYSGoshen24 min
Jun 16, 2:51 PM MDTSevere Thunderstorm WarningCYSGoshen, Laramie54 min
Jun 16, 2:55 PM MDTSevere Thunderstorm WarningCYSGoshen43 min
Jun 16, 3:23 PM MDTFlash Flood WarningCYSGoshen, Laramie12 hr

Nearby

Severe Thunderstorm Warnings in Wyoming, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.